MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

A.I.D.D LONGFORD ALINITY I TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number 07P5121
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account stated discrepant alinity i total bhcg results were observed between the alinity i processing module and instrument manager laboratory information system (lis).The account stated 6 patient samples results of alinity i total bhcg <2.42 miu/ml were sent from the alinity i processing module to the lis but the same results in the lis were >15,000 miu/ml.The correct patient results are positive >15,000 miu/ml.Through troubleshooting, it was discovered the issue was due to configuration parameters in alinity i processing module.After the adjustment of the configuration parameters (linearity retest results, calculations for standard dilutions, reportable ranges) the correct alinity i total bhcg results were sent to the lis.No specific patient information was provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section d.4 lot updated from unknown to lot 23304ui00.Section d.4 lot updated from unknown to lot 23304ui00.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed to alinity i processing module, list 3r65-01 and submitted under manufacturer report number 3016438761-2022-00020-00.All further information will be documented under mdr number 3016438761-2022-00020.Section g1: contact office name, address, email, phone, fax updated.

Brand Name
ALINITY I TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford, IL N39 E-932
2246682940
MDR Report Key12857882
Report Number3005094123-2021-00221
Device Sequence Number5082247
Product Code DHA
UDI-Device Identifier00380740160616
UDI-Public00380740160616
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K170317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2021
Device Model Number07P5121
Device Catalogue Number07P51-21
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2021
Supplement Date Received by Manufacturer11/23/2021
12/18/2021
Initial Report FDA Received Date11/22/2021
Supplement Report FDA Received Date12/02/2021
01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(4).; ALNTY I PROCESSING MODU, 03R65-01, (B)(4).; ALNTY I PROCESSING MODU, 03R65-01,(B)(4).
Patient SexUnknown